# SDR EVAS094003

- Difficulty date: September 30, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N16113
- Make and model: Doug MD-11F
- Aircraft serial: 48790
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING AIRCRAFT CLIMBING , CAPTAIN FOUND THE FUEL INDICATION UNRELIABLE (FUEL INDICATION SHOW 800KG AND INDICATION STUCK UNTIL AIRCRAFT TOUCHDOWN).  AFTER AIRCRAFT LANDING, FUEL INDICATION BACK TO NORMAL.  REPLACED SEM, SYSTEM TEST OK AND CONFIRMED FUEL QUALITY BY FUEL STICK.
